G. Tınaztepe Et Al. , "Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator," JOURNAL OF MATHEMATICAL EXTENSION , vol.15, no.23, pp.1-18, 2021
Tınaztepe, G. Et Al. 2021. Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator. JOURNAL OF MATHEMATICAL EXTENSION , vol.15, no.23 , 1-18.
Tınaztepe, G., Yeşilce Işık, İ., Kemali, S., & Adilov, G., (2021). Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator. JOURNAL OF MATHEMATICAL EXTENSION , vol.15, no.23, 1-18.
Tınaztepe, GÜLTEKİN Et Al. "Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator," JOURNAL OF MATHEMATICAL EXTENSION , vol.15, no.23, 1-18, 2021
Tınaztepe, GÜLTEKİN Et Al. "Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator." JOURNAL OF MATHEMATICAL EXTENSION , vol.15, no.23, pp.1-18, 2021
Tınaztepe, G. Et Al. (2021) . "Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator." JOURNAL OF MATHEMATICAL EXTENSION , vol.15, no.23, pp.1-18.
@article{article, author={GÜLTEKİN TINAZTEPE Et Al. }, title={Tınaztepe, G., Işık, I. Y., KEMALİ, S., & Adilov, G. (2021). Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator}, journal={JOURNAL OF MATHEMATICAL EXTENSION}, year=2021, pages={1-18} }